Academic Journals Database
Disseminating quality controlled scientific knowledge

Dose-dependent galactorrhea with quetiapine

ADD TO MY LIST
 
Author(s): Sethi Sujata | Sharma Manisha | Malik Amit

Journal: Indian Journal of Psychiatry
ISSN 0019-5545

Volume: 52;
Issue: 4;
Start page: 371;
Date: 2010;
Original page

Keywords: Galactorrhea | hyperprolactinemia | quetiapine

ABSTRACT
Quetiapine is an atypical antipsychotic agent with minimal propensity to induce hyperprolactinemia in standard therapeutic dosages. Despite that quetiapine is considered to be a prolactin-sparing atypical antipsychotic, hyperprolactinemia with related side effects may rarely be encountered in susceptible individuals. We report a case of quetiapine-induced hyperprolactinemia and galactorrhea in an adult female, which was dose-dependent.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?